# SDR 06FDEA1484

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 51,296 hours, 11,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 48L FOUND CRACKED AFTER SPLICE REMOVAL FOR REPAIR, FORWARD OF STA 5 -113, CENTER CARGO COMPARTMENT.  REMOVED AND REPLACED WITH NEW LONGERON IAW SRM 51-33-01 VOL.II. REPAIR CLASSIFIED AS MAJOR IAW FEDEX GMM   6-2-100.
